# SDR ASOA201705013126

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 41,213 hours, 31,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 14530549001
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CHANNEL CRACKED ON FORWARD PRESSURE BULKHEAD IN NOSE WHEEL WELL. THE CHANNEL WAS REPLACED IAW SRM 51-40-02.
